# SDR SWIA200413865

- Difficulty date: September 27, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 6,710 hours, 5,901 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Galley Exit Sign
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FA REPORTS, EXIT LIGHTS ON GALLEY EXIT SIGN BURNED OUT.  REPLACED LAMPS AT GALLEY EXIT SIGN, OPERATIONAL CHECK GOOD.
